The structure of the cut locus in dimension less than or equal to six
Compositio Mathematica, Tome 37 (1978) no. 1, p. 103-119
@article{CM_1978__37_1_103_0,
     author = {Buchner, Michael A.},
     title = {The structure of the cut locus in dimension less than or equal to six},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {37},
     number = {1},
     year = {1978},
     pages = {103-119},
     zbl = {0407.58008},
     mrnumber = {501100},
     language = {en},
     url = {http://www.numdam.org/item/CM_1978__37_1_103_0}
}
Buchner, Michael A. The structure of the cut locus in dimension less than or equal to six. Compositio Mathematica, Tome 37 (1978) no. 1, pp. 103-119. http://www.numdam.org/item/CM_1978__37_1_103_0/

[1] M. Buchner: Stability of the cut locus in dimensions less than or equal to six. Inventiones Math., 43 (1977) 199-231. | MR 482816 | Zbl 0365.58010

[2] M. Buchner: Triangulation of the Real Analytic Cut Locus. Proc. of the A.M.S. Vol. 64, No. 1, May 1977. | MR 474133

[3] J.J. Duistermaat: Oscillatory integrals, Lagrange immersions and unfoldings of singularities. Comm. Pure Appl. Math., vol. XXVII (1974) 207-281. | MR 405513 | Zbl 0285.35010

[4] J.N. Mather: Stability of C∞ mappings II. Infinitesimal stability implies stability. Ann. of Math. vol. 89 (1969) 254-291. | Zbl 0177.26002

[5] J.N. Mather: Stability of C∞ mappings, IV; Classification of stable germs by R-algebras. IHES No. 37 (1969) 223-248. | Numdam | Zbl 0202.55102

[6] J.N. Mather: Stability of C∞ mappings, V, transversality. Advances in Mathematics, 4 (1970) 301-336. | Zbl 0207.54303

[7] S.B. Myers: Connections between differential geometry and topology: I. Simply connected surfaces. Duke Math. J., 1 (1935) 376-391. | JFM 61.0787.02 | MR 1545884 | Zbl 0012.27502

[8] S.B. Myers: Connections between differential geometry and topology: II. Closed surfaces. Duke Math. J., 2 (1936) 95-102. | JFM 62.0861.02 | MR 1545908 | Zbl 0013.32201

[9] V. Ozols: Cut loci in Riemannian manifolds. Tohoku Math. J. Second Series 26 (1974) 219-227. | MR 390967 | Zbl 0285.53034

[10] H. Poincaré: Trans. Amer. Math. Soc., 6 (1905) 243. | JFM 36.0669.01

[11] D. Schaeffer: A regularity theorem for conservation laws. Advances in Mathematics 11 (1973) 368-386. | MR 326178 | Zbl 0267.35009

[12] R. Thom: Temporal evolution of catastrophes in Topology and its Applications, edited by S. Thomeier. Marcel Dekker, Inc. N.Y. | MR 372925 | Zbl 0305.57026

[13] G. Wasserman: Stability of unfoldings. Lecture Notes in Mathematics 393 (1974). | MR 410789 | Zbl 0288.57017

[14] A. Weinstein: The cut locus and conjugate locus of a Riemannian manifold. Ann. of Math., 87 (1968) 29-41. | MR 221434 | Zbl 0159.23902

[15] J.H.C. Whitehead: On the covering of a complete space by the geodesics through a point. Ann. of Math., 36 (1935) 679-704. | MR 1503245 | Zbl 0012.27802

[16] Dubois, Dufour and Stanek: La théorie des catastrophes iv. Déploiments universels et leurs catastrophes. Ann. Inst. Henri Poincaré, Vol. XXIV, No. 3 (1976) 261-300. | Numdam | MR 426023 | Zbl 0407.58015

[17] D. Singer, H. Gluck: The existence of nontriangulable cut loci. Bull. Amer. Math. Soc., 82 (1976) 599-602. | MR 415539 | Zbl 0338.53045